Correcting a paper on the Randić and geometric-arithmetic indices

Toufik Mansour, Mohammad Ali Rostami, Suresh Elumalai, Britto Antony Xavier

Research output: Contribution to journalArticlepeer-review

Abstract

The Randić index (R) and the geometric-arithmetic index (GA) are found to be useful tools in QSPR and QSAR studies. In the Journal of Inequalities and Applications 180, 1-7, Lokesha, Shwetha Shetty, Ranjini, Cangul, and Cevik gave "New bounds for Randić and GA indices." In the paper, we first point out that Theorems 1, 2, and 4 are incorrect and in this short note we present the correct inequalities for Randić and GA indices. In the same paper, we provide the equality cases for Theorems 3, 5, and 6.

Original languageEnglish
Pages (from-to)27-32
Number of pages6
JournalTurkish Journal of Mathematics
Volume41
Issue number1
DOIs
StatePublished - 2017

Bibliographical note

Publisher Copyright:
© Tübitak.

Keywords

  • Geometric-arithmetic index
  • Randić index
  • Zagreb index

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Correcting a paper on the Randić and geometric-arithmetic indices'. Together they form a unique fingerprint.

Cite this